# SDR IPXA2020080768698

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 33,941 hours, 23,433 cycles
- Engine: Pwa PW2037M
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED,  EMERGENCY DECLARED,   RIGHT ENG OIL FILTER EICAS. RAN QRH SHUTDOWN ENGINE.  ACCOMPLISHED ALERT INSPECTION IAW POWER PLANT ENGINEERING IAW MM 79-21-05, AND 79-35-01.  FLUSHED SYSTEM & CHANGED FILTERS TWO TIMES, SERVICED OIL, REPLACED OIL PRESSURE DELTA P SWITCH GROUND RUN OPS CHECKED NORMAL, LEAK CHECKED GOOD.
